Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Was prescribed Fasigyn DS. Have blisters in mouth and lips. Reactions?

I was prescribed FASIGYN DS ( 2 tablets after lunch for 3 days ) by my Gastro-Enterologist. I finished taking the course on Saturday afternoon, but on Sunday morning I found blisters in my mouth on my upper & lower lips & difficulty in swallowing in my throat . Could this be a reaction to Fasigyn DS? My e-mail address is; YYYY@YYYY PLEASE RESPOND TO MY QUERY.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for asking the query,

One of the side effect of fasigyn is swollen or sore tongue, blisters in the mouth upper and lower lips can be due to infections particularly viral infections like herpes.
A thorough examination by the Dentist is required to determine the diagnosis mad treatment plan.
Maintain a good oral hygiene take lukewarm saline rinses.

Take care!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor